Sad story of cult abuse

Intro of the thetruthfairy1947
« on: February 07, 2016, 11:56:07 pm »

[Buddie]

Hi! I have discontinued taking 1 to 1.5mg of clonazepam (Klonopin). The psydoc I had me taper beginning in June 2015. I took my last dose in September. As soon as I begin to taper I began having problems: severe headaches and bothersome nausea. Later i began to collapse by falling down and injuring myself. I went from ER to ER around my home but no hospital would admit, not even to a psych unit. I finally spent 6 weeks in a geropsychiatric unit during October/November. I got home in November and proceeded to get psychotic (thought I had worms under my skin–I was hallucinating) I had fallen several times and finally went to the nearby ER because I knew I was too crazy to be on my own. I told them this at the ER but they didn’t like the sounds in my chest so gave me a chest X-ray and came in about an hour later and said I had collapsed lung and broken ribs and they were admitting me to intensive care. I spent 14 days in the hospital to get healed and then I was transferred to the nursing home where I have been since December 5, 2015. I no longer hallucinate but have fallen out of bed three times since I came here. I am lonesome and hope to chat with others who suffer this same fate.

Leave a Reply

Your email address will not be published. Required fields are marked *